# SDR AU961143

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767-33A
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ext Plates/Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE SKIN CRACKED - CRACK LENGTH 38.1MM (1.5IN) - FURTHER  INVESTIGATION OF REAR CARGO FLOOR REVEALED EXFOLIATION CORROSION
